Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering with cerebral palsy, has pale and foamy throat, constant dribbling, thick mucus. Polyps in nose?

my daughter has cerebral palsy and lately she just does not seem herself, her back of her throat is pale and foamy, she constantly dribbles which she never used to and sometimes i can get thick mucus out with a cotton bud she has overly large tonsils and maybe possible pollups in nose? what could it be? its not tonsilitus or glandular fever as this has been tested for. she also has had psudemonus lately im reall worried
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Probably your child may be suffering from tonsillitis or adenoids. This is the main cause of drooling of secretions from nose. First give a course of antibiotics like cephalopod 4mg/kg body weight per dose. This has to be taken twice daily for one weak along with nasal decongestant like tab sinerest twice daily and regular betadine mouth wash.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor